MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6).Uk infinity® total ankle system study.Increased pain around medial side of ankle participant jumped to avoid stray golf ball last month and landed awkwardly on ankle.Intermittent pain has become regular around medial ankle and increased swelling.X-ray shows 'nothing untoward' with implant and participant listed for clearing medial gutter of bone due (b)(6) 2025.Update dated (b)(6) 2025: surgical intervention occurred on (b)(6) 2025 as scheduled.No implant removed.".
 
Additional Manufacturer Narrative
The reported event could be confirmed based on provided information the device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Ifu clearly states that "patient¿s occupation or activity.If the patient is involved in an occupation or activity, which includes substantial walking, running, lifting, or muscle strain, the resultant forces can cause failure of the fixation or the device, or both.The prosthesis will not restore function to the level expected with normal healthy bone, and the patient should not have unrealistic functional expectations." no indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused due patient jumped and landed awkwardly if the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) uk infinity® total ankle system study.Increased pain around medial side of ankle: participant jumped to avoid stray golf ball last month and landed awkwardly on ankle.Intermittent pain has become regular around medial ankle and increased swelling.X-ray shows 'nothing untoward' with implant and participant listed for clearing medial gutter of bone due (b)(6) 2025.Update dated 07 may 2025: surgical intervention occurred on (b)(6) 2025 as scheduled.No implant removed.".

Brand Name
INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22020805
Report Number3010667733-2025-00568
Device Sequence Number8733975
Product Code HSN
UDI-Device Identifier00840420122544
UDI-Public00840420122544
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/18/2025
Device Catalogue Number33650013
Device Lot Number1610743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight85 KG